A Caltech Library Service

Limitations to mollifying ζ(s)

Radziwiłł, Maksym (2012) Limitations to mollifying ζ(s). . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We establish limitations to how well one can mollify the Riemann zeta-function on the critical line with mollifiers of arbitrary length. Our result gives a non-trivial lower bound for the contribution of the off-diagonal terms to mollified moments of ζ(s). On the Riemann Hypothesis, we establish a connection between the mollified moment and Montgomery's Pair Correlation Function.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Additional Information:The author is partially supported by a NSERC PGS-D award.
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Classification Code:2010 Mathematics Subject Classification. Primary: 11M06, Secondary: 11M26
Record Number:CaltechAUTHORS:20180614-153722868
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:87135
Deposited By: George Porter
Deposited On:14 Jun 2018 23:23
Last Modified:03 Oct 2019 19:52

Repository Staff Only: item control page